MathSciNet Relay Station
MathSciNet bibliographic data
MR1544291 Contributed Item
Schur, I.; Über endliche Gruppen und Hermitesche Formen. (German) Math. Z. 1 (1918), no. 2-3, 184–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement